Advertisement

Reactions Weekly

, Volume 1766, Issue 1, pp 131–131 | Cite as

Eltrombopag/prednisone/romiplostim

Various toxicities: 6 case reports
Case report
  • 29 Downloads

In a case series of 10 patients, 6 patients [4 women and 2 men; exact ages at the time of reactions onsets not stated] were described, who developed hypertension, headaches, neuropathy, osteopenia, gastritis, fatigue, lower extremity oedema, type II diabetes mellitus, weight gain, avascular necrosis of the hip or mood changes during treatment with eltrombopag, prednisone or romiplostim for refractory immune thrombocytopenic purpura (ITP) [routes, durations of treatments to reactions onsets and outcomes not stated].

A woman (patient 1) developed hypertension, headaches, neuropathy, osteopenia and gastritis during treatment with romiplostim and prednisone. The woman had been diagnosed with ITP at the age of 46 years and had received unspecified thrombopoietin-receptor-agonists monotherapy 3 months after the diagnosis. However, she had no improvement. Thereafter, she was maintained on romiplostim 9 µg/kg every 7 days and prednisone alternating between 5mg and 7.5mg every other day. The...

Reference

  1. Poston JN, et al. Glucocorticoids promote response to thrombopoietin-receptor agonists in refractory ITP: a case series. International Journal of Hematology 110: 255-259, No. 2, Aug 2019. Available from: URL: http://doi.org/10.1007/s12185-019-02638-6 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations